| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the colonovideoscope had a separate issue.During the initial evaluation of the device, noise and intermittent image were observed.No patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings noise and intermittent image were confirmed.The most likely root cause of the noise and intermittent image was traced to component failure.Date of event is unknown.Additional information will be provided if available.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.